MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 72215N
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris secondary set had foreign matter in the fluid path.The following information was provided by the initial reporter: we received complaint from customer on the contaminated secondary giving set encountered in one of their clinical units.The issue appears to be a dirty section of adhesive tape around the spike.
 
Additional Manufacturer Narrative
Investigation result: no 72215n sample was available for investigation.The customer did not provide any lot information and reported "on the contaminated secondary giving set encountered in one of their clinical units" and that "the issue appears to be a dirty section of adhesive tape around the spike." the photograph provided by the customer confirmed their experience, with a piece of adhesive tape present on the spike cap, with parts of it appearing blackened.The details of this feedback were forwarded to the manufacturing site and the supplier for investigation.A definitive cause for the customer's experience could not be determined during analysis of the manufacturing process; no tape is used in the cleanroom, furthermore the product is subjected to visual inspections during the manufacturing process for such issues.The lot number was not available and therefore it is not possible to perform a review of the production documentation for this particular product.Although it was not possible to determine a definitive cause for the customer's experience, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the 72215n product in the past 12 months.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24073941
Report Number9616066-2025-04195
Device Sequence Number16048702
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public(01)10885403235467(10)UNKANOWN
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number72215N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown